# SDR IPXA2023072433661

- Difficulty date: July 6, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 33,042 hours, 20,332 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- #2 ENGINE PYLON OUTBD SKIN, INNER SURFACE HAS EXFOLATION CORROSION. DOT 8-005 AND IN RED. REVIEWED
